# SDR IPXA2023030691557

- Difficulty date: February 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 90,154 hours, 19,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T5814176
- Condition: Cracked
- Location: Sta 246, Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14*MAJOR REPAIR* CRACK ON THE STIFFENER ( P/N:141T5814-176) OF THE FLOOR BEAM ASSEMBLY AT STA 246, LBL 40REPAIR I.A.W 767-300 SRM 53-10-51-2R-4 REV.121.01
